Alert archive / Missouri / Flash Flood Warnings in 2024

Flash Flood Warning 55, NWS Springfield, MO

June 9, 20245 counties in Missouri

NWS Springfield, MO issued this flash flood warning at Jun 9, 2024, 4:54 AM CDT for 5 counties in Missouri. It was in force for 8 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2024, 4:54 AM CDT (09:54 UTC)
Expired
Jun 9, 2024, 12:45 PM CDT
In force
8 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Douglas County, MO, Howell County, MO, Oregon County, MO, Ozark County, MO, Shannon County, MO

The radar

The Springfield radar (KSGF), 156 km from the middle of the area, began a volume at 09:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 10:02 AM CDTFLASH FLOOD1 Wsw Moody, MOState Highway MO-142 west of Moody is closed due to flooding of Bennetts River.
Jun 9, 10:10 AM CDTFLASH FLOOD3 S Brushyknob, MOHighway AB at Bryant Creek was flooded and impassable due to high flowing water. County Road AB223 was also closed at Bryant creek.
Jun 9, 11:31 AM CDTFLASH FLOOD3 E Lanton, MOState Highway MO-142 in southeast Howell county is closed due to flooding of Myatt Creek.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 308 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.9 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2024-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2715 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2024-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2715 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1157 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
1.2
Supercell composite
10.3

Open this sounding in Storm Lab

The text

As transmitted.

639 
WGUS53 KSGF 090954
FFWSGF
MOC067-091-149-153-203-091745-
/O.NEW.KSGF.FF.W.0055.240609T0954Z-240609T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
454 AM CDT Sun Jun 9 2024

The National Weather Service in Springfield has issued a

* Flash Flood Warning for...
  Howell County in south central Missouri...
  Oregon County in south central Missouri...
  Southwestern Shannon County in south central Missouri...
  Eastern Douglas County in southwestern Missouri...
  Northeastern Ozark County in southwestern Missouri...

* Until 1245 PM CDT Sunday.

* At 454 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 2 to 5 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  West Plains, Mountain View, Thayer, Willow Springs, Alton, 
  Bakersfield, Pomona, South Fork, Koshkonong, Brandsville, Montier, 
  Thomasville, White Church, Peace Valley, Pottersville, Rover, 
  Siloam Springs, Lanton, Moody, Teresita, Caulfield, Dora, 
  Sycamore, Greer, Couch, Vanzant, Drury, Gentryville, Myrtle, 
  Wilderness, Brushyknob, Grand Gulf State Park, Bryant Creek State 
  Park and Ozark National Scenic Riverways.

This includes the following low water crossings...
  Fox Creek at County Road 246, Howell Creek at County Road 9790, 
  Warm Fork Spring River at County Road 323, Bryant Creek at County 
  Road 223, Spring Creek at County Road 349, North Fork River at 
  County Road 278 and Middle Fork Eleven Point River at County Road 
  1420.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Many flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 3705 9166 3669 9112 3650 9113 3650 9213
      3707 9265

FLASH FLOOD...RADAR INDICATED

$$

Titus
1 follow-up statement
528 
WGUS73 KSGF 091739 RRA
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
1239 PM CDT Sun Jun 9 2024

MOC067-091-149-153-203-091749-
/O.EXP.KSGF.FF.W.0055.000000T0000Z-240609T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Douglas MO-Howell MO-Oregon MO-Ozark MO-Shannon MO-
1239 PM CDT Sun Jun 9 2024

...FLASH FLOOD WARNING WILL EXPIRE AT 1245 PM CDT THIS AFTERNOON FOR 
HOWELL, OREGON, SOUTHWESTERN SHANNON, EASTERN DOUGLAS AND 
NORTHEASTERN OZARK COUNTIES...

Residual flooding will remain a hazard through the afternoon. An 
Areal Flood Warning remains in effect for portions of the area 
today. Stay aware of flooded roads, creeks, and rivers.

&&

LAT...LON 3705 9166 3669 9112 3650 9113 3650 9213
      3707 9265

$$

JD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 3:38 AM CDT, 1 hour 16 minutes earlier. Its key messages:

  • Showers and storms will continue to move across the area this morning, with a few lingering storms into this afternoon across southern Missouri. Heavy rainfall and flooding will continue to occur with this activity across portions of the area today. A few strong to severe storms will also remain possible early this morning.
  • A cooler than average early this week with highs today through Tuesday in the middle 70s. -Warmer Temperatures return later in the week into next weekend.
Area forecast discussion, Jun 9, 3:38 AM CDT, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
338 AM CDT Sun Jun 9 2024

.KEY MESSAGES...

- Showers and storms will continue to move across the area this
  morning, with a few lingering storms into this afternoon
  across southern Missouri. Heavy rainfall and flooding will
  continue to occur with this activity across portions of the
  area today. A few strong to severe storms will also remain
  possible early this morning.

- A cooler than average early this week with highs today through
  Tuesday in the middle 70s.

-Warmer Temperatures return later in the week into next weekend.

&&

.SHORT TERM /THROUGH TONIGHT/...
Issued at 335 AM CDT Sun Jun 9 2024

Showers and storms continue to develop from central Kansas
through the Missouri Ozarks this morning ahead of an upper
trough. Heavy rainfall will continue to occur with the storms
and where training of storms occur a flooding risk will continue
to occur this morning. The heaviest rainfall amounts from
Saturday evening have occurred in bands with 3 to locally 6
inches of rainfall already falling across portions of the area.
Flooding is ongoing in these locations where the heavy rainfall
has occurred. Outside these heavier bands rainfall amounts drop
off sharply. The last main round of rain is currently pushing
east across central Kansas early this morning as this activity
will continue to move east into the area this morning.
Additional heavy rainfall will occur with this activity as
precipitable water values are around two inches. Where this
additional rainfall occurs in areas that already received heavy
rainfall, the flood threat will increase. This next round of
rain is setting up to occur from Fort Scott Kansas to
Springfield to West Plains Missouri this morning. The majority
of the rain will end later this morning. A cold front will push
south through the area this morning into the afternoon. A few
scattered showers and storms will remain possible into this
afternoon across far southern Missouri as the front moves south.

The overall severe risk is decreasing across the area early
this morning as the instability is weakening though a few strong
to severe storms will still be possible through this morning
with damaging wind gusts up to 60mph and hail up to the quarters
this morning, but this will continue to be more isolated in
nature.

Highs will only warm into the lower to middle 70s this
afternoon as cooler temperatures move into the area and clouds
remain in place much of the day.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
Issued at 335 AM CDT Sun Jun 9 2024

An upper level trough will move south through the region early
this week. Below normal temperatures are expected through
Tuesday as highs in the 70s occur both days.

An upper level ridge will build east across the plains towards
the region during the second half of the week into next weekend.
A warmer air mass will also advect into the region with highs in
the middle 80s to around 90 returning to the area during this
time. The rainfall chances are overall on the lower side this
week. An upper level disturbance will move east across the
plains but at this time the ensemble model members show the
better rainfall chances remaining west and south of the area.

&&

.AVIATION /06Z TAFS THROUGH 06Z MONDAY/...
Issued at 1218 PM CDT Sun Jun 9 2024

Scattered storms will continue to develop and move across the
area overnight. Additional storms also moving east across
central Kansas and will move into and across the area later
tonight into Sunday morning. Gusty winds and heavy rainfall will
occur with the storms with MVFR to IFR conditions occurring with
the storms. The storms will move out of the area Sunday morning.
A few showers and storms may remain possible across far southern
Missouri into Sunday afternoon.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
KS...Flood Watch until 1 PM CDT this afternoon for KSZ073-097-101.
MO...Flood Watch until 1 PM CDT this afternoon for MOZ055>058-
     066>071-077>083-088>098-101>106.

&&

SHORT TERM...Wise
LONG TERM...Wise
AVIATION...Wise
Hazardous weather outlook, Jun 9, 1:46 AM CDT, 3 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
146 AM CDT Sun Jun 9 2024

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-100700-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
146 AM CDT Sun Jun 9 2024

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Slight hail risk.
  Slight thunderstorm wind damage risk.
  Significant lightning risk.
  Significant excessive rainfall risk

DISCUSSION...

Showers and storms continue to develop from central Kansas into
south central Missouri early this morning. This activity will
continue to move east across portions of southeastern Kansas and
the Missouri Ozarks with heavy rainfall and the potential for
flash flooding continuing with this activity this morning.
Isolated showers and storms will remain possible across portions
of far southern Missouri into this afternoon. A Flood Watch
remains in affect until 1 PM for the entire area today.

Additional rainfall amounts of 1 to 3 inches with localized
additional amounts up to 5 inches are expected across portions of
the Missouri Ozarks and southeastern Kansas the rest of this
morning. There will also be the potential for a few strong to
severe storms this morning with damaging winds up to 60 mph and
hail up the the size of quarters the risk with the strongest
storms.

Residual flooding will also likely continue into tonight where
the heavy rainfall occurs from Saturday evening through this
morning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed early this morning.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Wise

In the hours before

Local storm report, Jun 8, 11:14 PM CDT, 5 hours 40 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1114 PM CDT Sat Jun 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     Tstm Wnd Dmg     4 NE Pottersville       36.75N 91.98W
06/08/2024                   Howell             MO   Emergency Mngr

            A large tree was reported down on Highway
            CC.

&&

FEW
Local storm report, Jun 9, 2:28 AM CDT, 2 hours 26 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
228 AM CDT Sun Jun 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 AM     Hail             2 WSW Iconium           38.10N 93.58W
06/09/2024  E1.00 Inch       St. Clair          MO   Public

            mPing of quarter-sized hail near Iconium.
            Location matched up with radar signatures.
            Time estimated via radar.

&&

BIP
Local storm report, Jun 9, 3:11 AM CDT, 1 hour 43 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
311 AM CDT Sun Jun 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 AM     Flash Flood      4 SSE Fordland          37.10N 92.92W
06/09/2024                   Webster            MO   Dept of Highways

            State Highway Z is closed due to flooding of
            Finley Creek.

&&

BIP
Local storm report, Jun 9, 3:12 AM CDT, 1 hour 42 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
312 AM CDT Sun Jun 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0244 AM     Flash Flood      4 WNW Ava               36.97N 92.73W
06/09/2024                   Douglas            MO   Dept of Highways

            State Highway Y west of Ava is closed due to
            flooding of Cowskin Creek.

&&

BIP
Local storm report, Jun 9, 3:13 AM CDT, 1 hour 41 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
313 AM CDT Sun Jun 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0246 AM     Flash Flood      2 E Ava                 36.96N 92.62W
06/09/2024                   Douglas            MO   Dept of Highways

            State Highway FF east of Ava is closed due
            to flooding of Hunter Creek.

&&

BIP
Local storm report, Jun 9, 4:42 AM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
442 AM CDT Sun Jun 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 AM     Flash Flood      5 S Half Way            37.55N 93.25W
06/09/2024                   Polk               MO   Emergency Mngr

            The road is flooded and impassable at
            Highway EE at Highway H.

0431 AM     Flash Flood      2 ENE Pleasant Hope     37.47N 93.23W
06/09/2024                   Polk               MO   Emergency Mngr

            Highway 215 is flooded and impassable along
            the Pomme de Terre River.

&&

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:16 PM CDTSevere Thunderstorm WarningSGFDent, Texas29 min
Jun 8, 7:23 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Webster14 min
Jun 8, 7:27 PM CDTSevere Thunderstorm WarningSGFDallas, Polk33 min
Jun 8, 7:35 PM CDTSevere Thunderstorm WarningSGFDent, Phelps, Pulaski, Texas25 min
Jun 8, 7:50 PM CDTSevere Thunderstorm WarningSGFTexas40 min
Jun 8, 7:54 PM CDTSevere Thunderstorm WarningSGFGreene, Webster51 min
Jun 8, 7:56 PM CDTSevere Thunderstorm WarningSGFDallas, Polk, Webster49 min
Jun 8, 8:13 PM CDTSevere Thunderstorm WarningSGFDade, Greene, Polk32 min
Jun 8, 8:24 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFDouglas, Texas, Wright51 min
Jun 8, 8:30 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFShannon, Texas45 min
Jun 8, 8:41 PM CDTFlash Flood WarningSGFTexas, Wright6 hr
Jun 8, 8:52 PM CDTRiver Flood WarningSGFVernon5 days
Jun 8, 8:52 PM CDTRiver Flood WarningSGFCedar71 hr
Jun 8, 8:52 PM CDTRiver Flood WarningSGFVernon4 days
Jun 8, 8:52 PM CDTRiver Flood WarningSGFPulaski61 hr
Jun 8, 8:52 PM CDTRiver Flood WarningSGFLaclede65 hr
Jun 8, 8:52 PM CDTRiver Flood WarningSGFPhelps4 days
Jun 8, 9:00 PM CDTFlash Flood WarningSGFDade, Dallas, Greene, Laclede, Polk, Webster and 1 more6 hr
Jun 8, 9:04 PM CDTSevere Thunderstorm WarningSGFChristian, Greene, Webster26 min
Jun 8, 9:10 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFDouglas, Howell, Texas50 min
Jun 8, 9:12 PM CDTSevere Thunderstorm WarningSGFOregon, Shannon48 min
Jun 8, 9:29 PM CDTSevere Thunderstorm WarningSGFGreene31 min
Jun 8, 9:31 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper29 min
Jun 8, 9:34 PM CDTSevere Thunderstorm WarningSGFDouglas26 min
Jun 8, 9:43 PM CDTSevere Thunderstorm WarningSGFDouglas32 min
Jun 8, 9:47 PM CDTSevere Thunderstorm WarningSGFOregon28 min
Jun 8, 9:52 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFDouglas, Howell, Ozark38 min
Jun 8, 9:53 PM CDTFlash Flood WarningSGFDouglas, Howell, Wright6 hr
Jun 8, 10:04 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Oregon, Ozark, Shannon41 min
Jun 8, 10:52 PM CDTFlash Flood Warning Considerable damage threatSGFGreene6 hr
Jun 8, 11:02 PM CDTFlash Flood WarningSGFHowell, Oregon, Ozark4 hr
Jun 8, 11:16 PM CDTSevere Thunderstorm WarningSGFChristian, Stone29 min
Jun 8, 11:32 PM CDTFlash Flood WarningSGFGreene6 hr
Jun 8, 11:32 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Webster28 min
Jun 8, 11:45 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Ozark, Taney30 min
Jun 8, 11:56 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark34 min
Jun 9, 12:06 AM CDTSevere Thunderstorm WarningSGFTexas, Wright24 min
Jun 9, 12:08 AM CDTFlash Flood WarningSGFChristian6 hr
Jun 9, 12:09 AM CDTSevere Thunderstorm WarningSGFOzark36 min
Jun 9, 12:27 AM CDTSevere Thunderstorm WarningSGFChristian, Lawrence, Stone48 min
Jun 9, 12:44 AM CDTSevere Thunderstorm WarningSGFHowell, Ozark31 min
Jun 9, 12:58 AM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Vernon47 min
Jun 9, 1:19 AM CDTSevere Thunderstorm WarningSGFLaclede, Pulaski, Texas, Wright41 min
Jun 9, 1:47 AM CDTFlash Flood WarningSGFBarton, Cedar, Dade, Hickory, Polk, St. Clair and 1 more8 hr
Jun 9, 1:49 AM CDTSevere Thunderstorm Warning Considerable damage threatSGFBenton, Hickory, St. Clair41 min
Jun 9, 2:02 AM CDTSevere Thunderstorm Warning Considerable damage threatSGFLaclede, Phelps, Pulaski, Texas43 min
Jun 9, 2:07 AM CDTAreal Flood WarningSGFChristian, Douglas, Howell, Oregon, Ozark, Shannon29 hr
Jun 9, 2:12 AM CDTAreal Flood WarningSGFBarton, Cedar, Dade, Dallas, Greene, Polk and 4 more29 hr
Jun 9, 2:15 AM CDTSevere Thunderstorm WarningSGFCedar, Dade45 min
Jun 9, 2:21 AM CDTSevere Thunderstorm WarningSGFBenton, Camden, Dallas, Hickory, Morgan39 min
Jun 9, 2:26 AM CDTSevere Thunderstorm WarningSGFPhelps, Pulaski49 min
Jun 9, 2:39 AM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk33 min
Jun 9, 2:46 AM CDTSevere Thunderstorm WarningSGFPhelps29 min
Jun 9, 2:49 AM CDTFlash Flood WarningSGFBenton, Camden, Hickory, Morgan6 hr
Jun 9, 2:53 AM CDTSevere Thunderstorm WarningSGFCedar, Polk, St. Clair, Vernon36 min
Jun 9, 2:57 AM CDTFlash Flood WarningSGFGreene, Webster2 hr
Jun 9, 2:57 AM CDTSevere Thunderstorm WarningSGFDent, Texas33 min
Jun 9, 4:21 AM CDTAreal Flood WarningSGFCamden, Dallas, Dent, Laclede, Maries, Miller and 4 more27 hr
Jun 9, 4:29 AM CDTFlash Flood WarningSGFDallas, Greene, Laclede, Polk, Texas, Webster and 1 more8 hr
Jun 9, 4:49 AM CDTFlash Flood Warning Considerable damage threatSGFCedar, Hickory, Polk, St. Clair, Vernon8 hr
Jun 9, 5:09 AM CDTSevere Thunderstorm WarningSGFCedar, Dade, Greene, Lawrence, Polk51 min
Jun 9, 5:33 AM CDTSevere Thunderstorm WarningSGFChristian, Greene, Lawrence, Polk, Webster42 min
Jun 9, 6:05 AM CDTFlash Flood WarningSGFDade, Greene, Polk6 hr
Jun 9, 6:42 AM CDTFlash Flood Warning Considerable damage threatSGFDallas, Greene, Laclede, Polk, Webster6 hr
Jun 9, 7:07 AM CDTRiver Flood WarningSGFChristian, Stone34 hr
Jun 9, 7:30 AM CDTRiver Flood WarningSGFStone37 hr
Jun 9, 7:31 AM CDTFlash Flood WarningSGFTexas, Wright5 hr
Jun 9, 7:42 AM CDTRiver Flood WarningSGFSt. Clair, Vernon7 days
Jun 9, 7:55 AM CDTFlash Flood WarningSGFChristian, Douglas, Ozark5 hr
Jun 9, 8:32 AM CDTRiver Flood WarningSGFPulaski16 hr
Jun 9, 8:44 AM CDTAreal Flood WarningSGFBenton, Camden, Hickory, Morgan22 hr
Jun 9, 8:44 AM CDTAreal Flood WarningSGFBarton, Cedar, Dade, Hickory, Polk, St. Clair and 1 more22 hr
Jun 9, 10:23 AM CDTAreal Flood WarningSGFDade, Jasper, Lawrence21 hr
Jun 9, 11:01 AM CDTRiver Flood WarningSGFShannon35 hr
Jun 9, 11:01 AM CDTRiver Flood WarningSGFShannon50 hr
Jun 9, 1:42 PM CDTRiver Flood WarningSGFShannon28 hr

Nearby

Flash Flood Warnings in Missouri, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.